On Totally (p,k) Quasiposinormal Operator

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2013, Vol 3, Issue 3

Abstract

In this paper we study some properties of totally (p,k) - quasiposinormal operator. And also we show that Weyl's theorem and algebraically Weyl's theorem holds for totally (p,k) -quasiposinormal operator.

Authors and Affiliations

D. Senthilkumar

Keywords

Related Articles

FERMAT'S LAST THEOREM: ALGEBRAIC PROOF

In 1995, A, Wiles announced, using cyclic groups, a proof of Fermat's Last Theorem, which is stated as follows: If is an odd prime and x; y; z are relatively prime positive integers, then .  In this note, a proof of...

Anti (Q, L)-Fuzzy Subhemirings of a Hemiring

In this paper, an attempt has been made to study the algebraic nature of an anti (Q, L)-fuzzy subhemirings of a hemi ring.

On norms of composition operators on weighted hardy spaces

 The computation of composition operator on Hardy spaces is very hard. In this paper we propose  a  norm of a bounded composition operator on weighted Hardy spaces H2(b) induced by a disc  automo...

Initial Value Problem for Stochastic Hyprid Hadamard Fractional Differential Equation

In this paper, we discuss the existence of solutions for a stochastic initial value problem of Hyprid fractional dierential equations of Hadamard type given by               ...

Oscillation Results for First Order Nonlinear Neutral Dierence Equation with \Maxima"

In this paper we consider the rst order nonlinear neutral dierenceequation with maxima of the form:and established some sucient conditions for the oscillation of all solutions of the above equation. Examples are provided...

Download PDF file
  • EP ID EP651198
  • DOI 10.24297/jam.v3i3.7221
  • Views 172
  • Downloads 0

How To Cite

D. Senthilkumar (2013). On Totally (p,k) Quasiposinormal Operator. JOURNAL OF ADVANCES IN MATHEMATICS, 3(3), 236-241. https://europub.co.uk/articles/-A-651198